Previous |  Up |  Next


Differential equations with quasiderivatives; oscillatory solutions
[1] Bartušek M.,: On the Structure of Solutions of a System of Three Differential Inequalities. Arch. Math. 30, 1994, 117–130. MR 1292563
[2] Bartušek M.,: Oscillatory Criteria For Nonlinear $n$th Order Differential Equations With Quasiderivatives. Georgian Math. J., 3, No 4, 1996, 301–314. MR 1397813
[3] Bartušek M.,: On Unbounded Oscillatory Solutions of $n$th Order Differential Equations With Quasiderivatives. in Proceedings of Second World Congress of Nonlinear Analysis, Athens, 1996, to appear. MR 1490082
[4] Bartušek M., Došlá Z.,: Oscillatory Criteria For Nonlinear Third Order Differential Equations With Quasiderivatives. Dif. Egs Dyn. Syst., 3, No 3, 1995, 251–268. MR 1386748
[5] Chanturia T. A.: On Monotony and Oscillatory Solutions of Ordinary Differential Equations of Higher Order. (in Russian), Ann. Pol. Math. XXXVII (1980), 93–111.
[6] Cecchi M., Marini M.: Oscillation Results for Emden-Fowler Type Differential Equations. J. Math. Anal. Appl. 205, 1997, 406–422. MR 1428356 | Zbl 0879.34040
[7] Súkeník D.: Oscillation Criteria and Growth Of Nonoscillatory Solutions of Nonlinear Differential Equations. Acta Math. Univ. Comenianae, LVI–LVII, 179–193. MR 1083021
[8] Trench W. F.: Canonical Forms and Principal Systems for General Disconjugate Equations. TAMS, 189 (1974), 319–327. MR 0330632 | Zbl 0289.34051
Partner of
EuDML logo